# SDR AALA202211106752

- Difficulty date: November 8, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 45,318 hours, 16,627 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER ARMING DOORS FLIGHT ATTENDANT REPORTED L-3 DOOR PRESSURE WARNING ON CIDS PANEL. MAINTENANCE SERVICED THE L3 DOOR ASSIST BOTTLE PER AMM 52-22-00.
